# SDR ASOA201201774

- Difficulty date: June 8, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 21,686 hours, 14,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN THIRD FROM FRONT CEILING EMERGENCY LIGHT INOPERATIVE.  RELAMPED EMERGENCY CEILING LIGHT FIXTURE IAW AMM 33-51-09.
